Cookies?
Library Header Image
LSE Research Online LSE Library Services

An invariance property of optimal spectral bandwidths

Robinson, Peter (1995) An invariance property of optimal spectral bandwidths. Statistics and Probability Letters, 24 (4). pp. 345-346. ISSN 0167-7152

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1214/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only